# SDR HALA2020011400014

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 28,442 hours, 66,775 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 114E7842G120
- Part serial: LHBR0277
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 20,761 hours, 48,772 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, "ENG L FADEC ALT" ALERT DISPLAYED. WOULD NOT RESET - ATB.  PERFORMED FIM 73-21 TASK 814. OPS CHECK GOOD. FAULT CLEARED. OK FOR SVC. REMOVED AND REPLACED EEC- PER AMM 73-21-01. OPS CHECK GOOD. OK FOR SVC.
